Robust Turnpikes Deduced by the Minimum-Time Needed toward Economic Maturity

[img]
Preview
PDF
Language: English
972Kb
Title:Robust Turnpikes Deduced by the Minimum-Time Needed toward Economic Maturity
Creators:
Dai, Darong
Journal or Publication Title:
Czech Economic Review, 9, 1, pp. 49-74
Uncontrolled Keywords:Stochastic growth, economic maturity, minimum-time objective, asymptotic turnpike theorem, neighborhood turnpike theorem, robustness

Abstract

In the paper, a one-sector neoclassical model with stochastic growth has been constructed. The major goal of the study is to characterize relevant mathematical properties of efficient development paths for underdeveloped economies. Since economic maturity is a reasonable objective, we mainly focus on the long-run features of economic development. Indeed, the notion of economic maturity is well-defined in the model, and also a thorough characterization of the minimum time needed toward economic maturity is offered with intuitive interpretations discussed. Moreover, it is confirmed that the capital-labor ratio corresponding to the state of economic maturity provides us with a robust turnpike of the optimal path of capital accumulation.

Official URL: http://www.ceeol.com/aspx/issuedetails.aspx?issueid=70C3A2F5-EC7D-4FC2-8F68-BD506163599F&articleid=1F4952B9-7992-4EDA-8060-125AFA9DBAFD

Title:Robust Turnpikes Deduced by the Minimum-Time Needed toward Economic Maturity
Creators:
Dai, Darong
Uncontrolled Keywords:Stochastic growth, economic maturity, minimum-time objective, asymptotic turnpike theorem, neighborhood turnpike theorem, robustness
Subjects:H Social Sciences > HB Economic Theory
H Social Sciences > HG Finance
H Social Sciences > HF Commerce
Divisions:Section of external journals > AUCO Czech Economic Review
Journal or Publication Title:Czech Economic Review
Volume:9
Number:1
Page Range:pp. 49-74
ISSN:1802-4696
Publisher:Charles University
Related URLs:
URLURL Type
http://auco.cuni.czPublisher
http://avi.lib.cas.cz/node/183Publisher
ID Code:8474
Item Type:Article
Deposited On:20 Oct 2015 12:54
Last Modified:02 Nov 2015 14:13

Citation

Dai, Darong (2015) Robust Turnpikes Deduced by the Minimum-Time Needed toward Economic Maturity. Czech Economic Review, 9 (1). pp. 49-74. ISSN 1802-4696

Repository Staff Only: item control page